MathSciNet Relay Station
MathSciNet bibliographic data
MR2394094 47H10 (54H25)
Abbas, M.; Jungck, G. Common fixed point results for noncommuting mappings without continuity in cone metric spaces. J. Math. Anal. Appl. 341 (2008), no. 1, 416–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement